# SDR SIMA20160910005

- Difficulty date: September 10, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 44,015 hours, 36,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14525892001
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER SILL TEE BRACKET AT FRAME 68 IS CORRODED.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-02, AND 51-20-03.
